Dilotab Sinus & Cold ReliefSKU
Non-drowsy relief of cold and hay-fever symptoms, including nasal and sinus congestion, sinus pain, headache and minor aches and pains. Two per packet. Compare to the active ingredients found in Tylenol® Sinus Congestion and Pain.
OTC Medication Supplemental Information: Acetaminophen 325 mg, Phenylephrine hydrochloride 5 mg
Tylenol is a registered trademark of McNeil-PPC, Inc.